zbMATH — the first resource for mathematics

On the geometry of three-dimensional pseudo-Riemannian homogeneous spaces. I. (Russian. English summary) Zbl 1451.53067
The author investigates conditions for which the Ricci curvature tensor vanishes on pseudo-Riemannian homogeneous spaces (P-RHSs) of dimension three, also, the author looks for conditions allowing P-RHSs to be Einstein manifolds and conditions for which each point of a P-RHS has a neighborhood that can be mapped to a flat space through a suitable transformation. Furthermore, the author provides explicitly the associated Levi-Cevita connections, curvature/torsion tensors, holonomy algebras, scalar curvatures, Ricci tensors.

53C30 Differential geometry of homogeneous manifolds
53C50 Global differential geometry of Lorentz manifolds, manifolds with indefinite metrics
Full Text: DOI MNR
[1] Besse A., Einstein Manifolds, in 2 vols., v. 1, Mir, M., 1990, 318 pp.; v. 2, 384 pp. (in Russian)
[2] Wang M., “Einstein metrics from symmetry and Bundle Constructions”, Surveys in Differential Geometry, v. VI, Essays on Einstein Manifolds, International Press, Boston, MA, 1999, 287-325; 1, № 2, 248-276
[3] Reshetnyak Yu. G., “Isothermal coordinates in manifolds of bounded curvature”, Sib. Matem. Zhurn., 1:1 (1960), 88-116; 1:2, 248-276 (in Russian) · Zbl 0108.33806
[4] Gray A., “Einstein-like manifolds which are not Einstein”, Geom. Dedicata, 7:3 (1978), 259-280 · Zbl 0378.53018
[5] Alekseevsky D. V., Kimelfeld B. N., “Classification of homogeneous conformally flat Riemannian manifolds”, Math. Notes, 24:1 (1978), 559-562
[6] Kowalski O., Nikcevic S., “On Ricci eigenvalues of locally homogeneous Riemann 3-manifolds”, Geom. Dedicata, 1 (1996), 65-72 · Zbl 0859.53034
[7] Rodionov E. D., Slavsky V. V., Chibrikova L. N., “Locally conformally homogeneous pseudo-Riemannian spaces”, Sib. Adv. Math., 17 (2007), 186-212 · Zbl 1249.53072
[8] Rodionov E. D., “Compact simply connected standard homogeneous Einstein manifolds with holonomy group \(SO(n)\)”, Izvestiya of Altai State University, 1997, no. 1 (3), 7-10 (in Russian) · Zbl 0967.53031
[9] Nikonorov Yu. G., Rodionov E. D., Slavsky V. V., “Geometry of homogeneous Riemannian manifolds”, J. Math. Sci., 146 (2007), 6313-6390 · Zbl 1154.53029
[10] Onishchik A. L., Topology of transitive transformation groups, Fizmatlit, M., 1995, 384 pp. (in Russian)
[11] Kobayashi S., Nomizu K., Foundations of differential geometry, in 2 vols., v. 1, John Wiley and Sons, N. Y., 1963, 330 pp.; v. 2, 1969, 488 pp. · Zbl 0119.37502
[12] Mozhey N. P., “Affine connections on three-dimensional pseudo-Riemannian homogeneous spaces. I”, Russ. Math., 57:12 (2013), 44-62 · Zbl 1306.53042
[13] Mozhei N. P., “Affine connections on three-dimensional pseudo-Riemannian homogeneous spaces. II”, Russ. Math., 58:6 (2014), 28-43 · Zbl 1311.53019
[14] Mozhey N. P., Three-dimensional isotropy-faithful homogeneous spaces and connections on them, KFU Publishing House, Kazan, 2015, 394 pp. (in Russian)
[15] Garcia A., Hehl F. W., Heinicke C., Macias A., “The Cotton tensor in Riemannian spacetimes”, Classical and Quantum Gravity, 21:4 (2004), 1099-1118 · Zbl 1045.83051
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.